# SDR CA980916003

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 24,978 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, SMELL NOTICED IN THE CABIN.  AIR SAMPLE TAKEN.  APU NOT RUNNING.  INSPECTED ALL ENGINE NR 1 AND NR 9 SEALS FOR OIL LEAKS.  NO FAULTS FOUND, AIRCRAFT RETURNED TO SERVICE.  PART TC:  28,053.
